Some Formulae for the Zagreb Indices of Graphs


CANGÜL İ. N. , YURTTAŞ A. , Togan M., ÇEVİK A. S.

FRONTIERS OF FUNDAMENTAL AND COMPUTATIONAL PHYSICS, vol.1479, pp.365-367, 2012 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 1479
  • Publication Date: 2012
  • Doi Number: 10.1063/1.4756139
  • Title of Journal : FRONTIERS OF FUNDAMENTAL AND COMPUTATIONAL PHYSICS
  • Page Numbers: pp.365-367

Abstract

In this study, we first find formulae for the first and second Zagreb indices and coindices of certain classical graph types including path, cycle, star and complete graphs. Secondly we give similar formulae for the first and second Zagreb coindices.